# SDR SWIA202266209

- Difficulty date: July 19, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,624 hours, 36,414 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: COMPLY WITH GMM 3-26, AIRCRAFT REPAIRS (MAJOR/MINOR), MAJOR REPAIR REQUIREMENTS DURING PERMANENT REPAIR FOLLOWING SPECIAL FLIGHT / C: MCI   (FILED CLOSED)   COMPLIED WITH GMM 3-26, MAIN CABIN DOOR FORMER AT FS347.27 DEEMED MAJOR REPAIR. REF. CP 25187636 FOR COMPLETION OF WORK.
